# SDR DHL9670913C

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, OB AILERON OF LEFT WING IB TRAILING EDGE CORNER IS BENT AND OIL CANNING.  CUT OUT DAMAGED AREA, FABRICATED NEW SKIN, 14 BY 18 PER SRM 57-50-5.  REBALANCED AILERON PER SRM 51-80-4.
